Alert archive / Arkansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 516, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 23, 2006, 6:47 AM CDT for Franklin County, Arkansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 23, 2006, 6:47 AM CDT (11:47 UTC)
- Expired
- Sep 23, 2006, 7:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Franklin County, AR
The radar
The Western Arkansas radar (KSRX), 61 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 23, 3:33 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 287 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1903 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 231147 SVRTSA ARC047-231230- /O.NEW.KTSA.SV.W.0516.060923T1147Z-060923T1230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 647 AM CDT SAT SEP 23 2006 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS * UNTIL 730 AM CDT * AT 646 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF CASS TO 8 MILES SOUTH OF FERN...MOVING EAST AT 35 MPH. * SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...CASS AND OZARK. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3584 9397 3545 9411 3549 9367 3577 9367 $$
1 follow-up statement
000 WWUS54 KTSA 231227 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 727 AM CDT SAT SEP 23 2006 ARC047-231237- /O.EXP.KTSA.SV.W.0516.000000T0000Z-060923T1230Z/ FRANKLIN AR- 727 AM CDT SAT SEP 23 2006 ...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY EXPIRES AT 730 AM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT. LAT...LON 3584 9397 3545 9411 3549 9367 3577 9367 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 3:15 AM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Sep 23, 3:15 AM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 315 AM CDT SAT SEP 23 2006 .DISCUSSION... SURFACE COLD FRONT HAS ESSENTIALLY CAUGHT UP WITH THE DRYLINE...AND CURRENTLY EXTENDS FROM SW MO TO TULSA AND SW INTO SCNTRL OK. STRONG/SEVERE STORMS CONTINUE IN THE HIGHER CAPE AIR ACROSS FAR ERN OK AND NW AR...WITH ADDITIONAL CONVECTIVE DEVELOPMENT NOW OCCURRING ALONG THE FRONTAL BOUNDARY FROM CNTRL INTO NE OK. STRONG FORCING AND MOISTURE CONVERGENCE WILL ALLOW FOR CONTINUED DEVELOPMENT ALONG THE COLD FRONT OVER THE NEXT SEVERAL HOURS. GIVEN THE VERY STRONG SHEAR (0-6KM BULK SHEAR OVER 60 KTS) AND IMPRESSIVE MUCAPES (2000 J/KG) SEVERE WEATHER WILL BE POSSIBLE INTO THE EARLY MORNING HOURS. WILL ALSO NEED TO KEEP A CLOSE EYE ON SE OK...WHERE SURFACE WINDS ARE LOCALLY BACKED IN THE VICINITY OF AN OUTFLOW BOUNDARY. WILL FOLLOW THE SLIGHTLY FASTER RUC/GFS IN THE NEAR TERM CONCERNING THE COLD FRONT TIMING. EXPECT SURFACE FRONT TO BE PUSHING INTO FAR NW AR AROUND 14-15Z...AND SHOULD BE CLOSE TO EXITING THE FORECAST AREA BY 18Z. HIGHEST POPS OBVIOUSLY NEEDED IN THE FIRST HALF OF THE PERIOD...BUT WILL TAKE A LAST LOOK AT RADAR BEFORE DECIDING ON FINAL NUMBERS. POSITIVE TILT UPPER TROF WILL BE SLOW TO MOVE THROUGH THE REGION. DEVELOPING LOW-LEVEL CAA AND DEEP CYCLONIC FLOW SHOULD ALLOW FOR LOW CLOUDS TO PUSH S INTO NE OK/NW AR LATE SATURDAY NIGHT OR EARLY SUNDAY MORNING. SHORT RANGE MODELS HAVE A DECENT HANDLE ON THIS SCENARIO...BUT GENERALLY FAVORED THE SLIGHTLY COOLER MET FOR HIGHS. COOL NIGHT FOR SUNDAY NIGHT...WITH GRADUALLY CLEARING SKIES AND DRY LOW-LEVEL AIR IN PLACE. GRADUAL WARMUP TO ENSUE EARLY NEXT WEEK IN THE DRIER NWLY FLOW ALOFT. 00Z GFS CONTINUES SLOWER TREND WITH NEXT FRONT...WHICH IS POISED TO MOVE THROUGH THE AREA WEDNESDAY NIGHT INTO THURSDAY. TWEAKED TEMPERATURES A BIT IN THE EXTENDED...OTHERWISE NO CHANGES WHERE MADE. && .PRELIMINARY POINT TEMPS/POPS... TUL 78 52 73 49 / 40 10 10 10 FSM 81 55 72 50 / 70 30 10 10 MLC 81 52 74 48 / 60 20 10 10 BVO 77 49 72 43 / 30 10 10 10 FYV 76 50 67 42 / 80 20 10 10 BYV 75 48 66 46 / 80 20 10 10 MKO 78 50 71 48 / 60 10 10 10 MIO 75 52 71 46 / 50 10 10 10 F10 77 50 72 48 / 50 10 10 10 HHW 85 59 76 53 / 60 30 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 17 LONG TERM FORECASTER ID= 18
Hazardous weather outlook, Sep 23, 4:45 AM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 445 AM CDT SAT SEP 23 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 445 AM CDT SAT SEP 23 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA....SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...SOUTHEAST OF A SILOAM SPRINGS TO EUFAULA LINE. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA TODAY. EARLY THIS MORNING A SQUALL LINE WAS LOCATED AHEAD OF THE FRONT FROM NEAR SILOAM SPRINGS TO EUFAUALA. TORNADO WATCH 796 COVERS THE AREA AHEAD OF THIS LINE. SIGNIFICANT INSTABILITY AND SHEAR ARE PRESENT... ESPECIALLY IN SOUTHEAST OKLAHOMA. IN ADDITION TO A WIND AND HAIL RISK ...THERE IS A CHANCE OF TORNADOES, AS THE SQUALL MOVES THROUGH THE RISK OF SEVERE WEATHER WILL END. THIS SHOULD OCCUR BY MIDDAY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... HIGH PRESSURE WILL BE THE DOMINANT FEATURE EARLY IN THE UPCOMING WEEK. THUNDERSTORM CHANCES DO NOT ENTER THE FORECAST AGAIN UNTIL NEXT WEDNESDAY WHEN ANOTHER FRONT WILL BEGIN TO EFFECT THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Sep 23, 5:01 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
501 AM CDT SAT SEP 23 2006
ARZ010-019-OKZ068>070-072-074-231100-
ADAIR OK-CHEROKEE OK-CRAWFORD AR-HASKELL OK-MUSKOGEE OK-SEQUOYAH
OK-WASHINGTON AR-
501 AM CDT SAT SEP 23 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
WASHINGTON AND CRAWFORD
IN EAST CENTRAL OKLAHOMA
CHEROKEE...MUSKOGEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
ADAIR
IN SOUTHEAST OKLAHOMA
HASKELL
AT 501 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTH OF TONTITOWN TO 9 MILES NORTH OF
COOKSON TO WEBBERS FALLS TO 17 MILES WEST OF PORUM...MOVING EAST AT
50 MPH.
A LARGE PORTION OF WASHINGTON...CRAWFORD...CHEROKEE...ADAIR...
MUSKOGEE...SEQUOYAH AND HASKELL COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 600 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 AM.Local storm report, Sep 23, 5:07 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
507 AM CDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM HAIL CENTERTON 36.36N 94.29W
09/23/2006 E1.00 INCH BENTON AR LAW ENFORCEMENT
&&
EJCSpecial weather statement, Sep 23, 5:10 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 AM CDT SAT SEP 23 2006
ARZ002-231045-
CARROLL AR-
510 AM CDT SAT SEP 23 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
CARROLL
AT 510 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES WEST OF BUSCH TO 16 MILES SOUTHWEST OF
EUREKA SPRINGS...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OAK GROVE...OAK HILL...PLEASANT
RIDGE...DENVER...BERRYVILLE...EUREKA SPRINGS...GREEN FOREST...
CARROLLTON...RULE...COIN...URBANETTE...GRANDVIEW...BUSCH AND BEAVER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 AM.Special weather statement, Sep 23, 6:00 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
600 AM CDT SAT SEP 23 2006
ARZ010-011-019-020-029-OKZ072>076-231200-
CRAWFORD AR-FRANKLIN AR-HASKELL OK-LATIMER OK-LE FLORE OK-MADISON
AR-PITTSBURG OK-SEBASTIAN AR-SEQUOYAH OK-WASHINGTON AR-
600 AM CDT SAT SEP 23 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
MADISON...WASHINGTON AND CRAWFORD
IN WEST CENTRAL ARKANSAS
FRANKLIN AND SEBASTIAN
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL...LE FLORE...PITTSBURG AND LATIMER
AT 600 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MAYFIELD TO 3 MILES NORTHEAST OF UNIONTOWN TO
KANIMA TO 4 MILES NORTHEAST OF GOWEN TO 3 MILES WEST OF
KIOWA...MOVING NORTHEAST AT 45 MPH.
A LARGE PORTION OF MADISON...WASHINGTON...FRANKLIN...CRAWFORD...
SEBASTIAN...SEQUOYAH...HASKELL...LE FLORE...PITTSBURG AND LATIMER
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 700 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Sep 23, 6:13 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 AM CDT SAT SEP 23 2006
ARZ002-010-011-019-020-029-OKZ049-069-072>076-231215-
ADAIR OK-CARROLL AR-CRAWFORD AR-FRANKLIN AR-HASKELL OK-LATIMER OK-LE
FLORE OK-MADISON AR-PITTSBURG OK-PUSHMATAHA OK-SEBASTIAN AR-SEQUOYAH
OK-WASHINGTON AR-
613 AM CDT SAT SEP 23 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
CARROLL...MADISON...WASHINGTON AND CRAWFORD
IN WEST CENTRAL ARKANSAS
FRANKLIN AND SEBASTIAN
IN NORTHEAST OKLAHOMA
ADAIR
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL...LE FLORE...PITTSBURG...LATIMER AND PUSHMATAHA
AT 613 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM DELMAR TO 6 MILES EAST OF TAMAHA TO 26 MILES
SOUTHWEST OF KIOWA...MOVING EAST AT 30 MPH.
A LARGE PORTION OF CARROLL...MADISON...WASHINGTON...FRANKLIN...
CRAWFORD...SEBASTIAN...ADAIR...SEQUOYAH...HASKELL...LE FLORE...
PITTSBURG...LATIMER AND PUSHMATAHA COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 715 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A TORNADO WATCH IS ALSO IN EFFECT FOR PORTIONS OF THE AREA UNTIL
1100 AM CDT.Special weather statement, Sep 23, 6:37 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
637 AM CDT SAT SEP 23 2006
ARZ011-019-020-029-OKZ072-074>076-231215-
CRAWFORD AR-FRANKLIN AR-HASKELL OK-LATIMER OK-LE FLORE OK-MADISON
AR-SEBASTIAN AR-SEQUOYAH OK-
637 AM CDT SAT SEP 23 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
MADISON AND CRAWFORD
IN WEST CENTRAL ARKANSAS
FRANKLIN AND SEBASTIAN
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL...LE FLORE AND LATIMER
AT 637 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 16 MILES NORTHEAST OF KINGSTON TO 4 MILES
NORTHEAST OF BIDVILLE TO ALMA TO MULDROW TO 8 MILES SOUTH OF
MCCURTAIN...MOVING EAST AT 35 MPH.
A LARGE PORTION OF MADISON...FRANKLIN...CRAWFORD...SEBASTIAN...
SEQUOYAH...HASKELL...LE FLORE AND LATIMER COUNTIES WILL BE AFFECTED
BY THESE STORMS THROUGH 715 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING...ESPECIALLY
ACROSS LE FLORE COUNTY.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:35 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 35 min |
| Sep 22, 7:52 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 53 min |
| Sep 22, 8:11 PM CDT | Tornado Warning | TSA | Carroll | 49 min |
| Sep 22, 9:20 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 40 min |
| Sep 22, 9:22 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 53 min |
| Sep 22, 10:10 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 50 min |
| Sep 22, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 53 min |
| Sep 22, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 43 min |
| Sep 22, 11:50 PM CDT | Severe Thunderstorm Warning | TSA | Crawford | 40 min |
| Sep 23, 1:12 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 63 min |
| Sep 23, 1:59 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 31 min |
| Sep 23, 4:31 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 59 min |
| Sep 23, 5:18 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 42 min |
| Sep 23, 8:04 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 23 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.